Zachary Mesyan
Title
Cited by
Cited by
Year
Topological graph inverse semigroups
Z Mesyan, JD Mitchell, M Morayne, YH Péresse
Topology and its Applications 208, 106-126, 2016
262016
Commutator rings
Z Mesyan
Bulletin of the Australian Mathematical Society 74 (2), 279-288, 2006
222006
The structure of a graph inverse semigroup
Z Mesyan, JD Mitchell
Semigroup Forum 93 (1), 111-130, 2016
182016
The ideals of an ideal extension
Z Mesyan
Journal of Algebra and Its Applications 9 (03), 407-431, 2010
152010
Generating self-map monoids of infinite sets
Z Mesyan
Semigroup Forum 75 (3), 648-675, 2007
142007
Simple Lie algebras arising from Leavitt path algebras
G Abrams, Z Mesyan
Journal of pure and applied algebra 216 (10), 2302-2313, 2012
132012
On minimal extensions of rings
TJ Dorsey, Z Mesyan
Communications in Algebra 37 (10), 3463-3486, 2009
122009
Polynomials of small degree evaluated on matrices
Z Mesyan
Linear and Multilinear Algebra 61 (11), 1487-1495, 2013
102013
Infinite-dimensional diagonalization and semisimplicity
MC Iovanov, Z Mesyan, ML Reyes
Israel Journal of Mathematics 215 (2), 801-855, 2016
92016
Monoids of injective maps closed under conjugation by permutations
Z Mesyan
Israel Journal of Mathematics 189 (1), 287-305, 2012
72012
Endomorphism rings generated using small numbers of elements
Z Mesyan
Bulletin of the London Mathematical Society 39 (2), 290-300, 2007
72007
Generating endomorphism rings of infinite direct sums and products of modules
Z Mesyan
Journal of Algebra 283 (1), 364–366, 2004
62004
Traces on semigroup rings and Leavitt path algebras
Z Mesyan, L Vaš
Glasgow Mathematical Journal 58 (1), 97-118, 2016
42016
Commutator Leavitt path algebras
Z Mesyan
Algebras and Representation Theory 16 (5), 1207-1232, 2013
42013
Conjugation of injections by permutations
Z Mesyan
Semigroup Forum 81 (2), 297-324, 2010
42010
Infinite-dimensional triangularization
Z Mesyan
Journal of Pure and Applied Algebra 222 (7), 1529-1547, 2018
32018
The Bergman-Shelah preorder on transformation semigroups
YHP Zak Mesyan, James D. Mitchell, Michał Morayne
Mathematical Logic Quarterly 58 (6), 424-433, 2012
3*2012
Chains of semiprime and prime ideals in Leavitt path algebras
G Abrams, B Greenfeld, Z Mesyan, KM Rangaswamy
Contemp. Math 715, 1-16, 2018
22018
Realizing posets as prime spectra of Leavitt path algebras
G Abrams, GA Pino, Z Mesyan, C Smith
Journal of Algebra 476, 267-296, 2017
22017
Products of ideals in Leavitt path algebras
G Abrams, Z Mesyan, KM Rangaswamy
Communications in Algebra, 1-19, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20